All Journal Entries Journals

OMG!!! I AM GOING TO HAVE TO JUMP OR DIE FROM OXYCODONE!!!

Feb 18, 2014 - 5 comments

THE ''SIDE EFFECTS'' RELATED TO OXYCODON'E???'' I HAVE A CROCK FULL OF THE MFB'S!!! I KEPT ASKING DR'S IF CERTAIN CRAP WAS KNOWN TO THIS HELL DRUG!! I HAVE FOUND  SITE THAT HAS DR'S AND PATIENTS REPORTING ALL DIFFERENT 'SIDE EFFECTS'' JESUS!! I KNEW IT!! THOSE BASTARDS EVEN HAD THE FREAKING NERVE AT ONE POINT OF ACCUSING ME OF NOW HAVING ''MENTAL PROBLEM'S???

BECAUSE I COULD PERFECTLY DESCRIBE WHAT WAS HAPPENING TO ME AND THEY TRIED TO MAKE OUT I WAS ''NEUROTIC'' IT'S THE D**K*G DRYG!! SO DO THEY WANT TO GO ON THE SAID WEBSITE AND TELL ALL THE DR'S AND SURGEONS ON THERE '''YOUR A FREAKING HEAD BANGER??'' OF ''YOU GOT'' I GOT PUT IN HELL BY THEM AND THIS FREAKING DRUG THATS WHAT!!

PEOPLE THAT KNOW ME EVEN THEY SAID 'WHAT'S HAPPENING TO YOU? YOU WERE ''NEVER''' LIKE THIS? NO MATTER WHAT, I SEEN YOU DYING? AND YOU STILL REFUSED TO LISTEN TO THE HOSPITAL AND CLIMBED BACK OUT YOUR GRAVE?

AND IN MY AGE GROUP THERE IS A SERIOUSLY HIGH SUICIDE RATE,BUT ''OVER ALL'' IT'S TOO HIGH! PLUS A LOAD OF OTHER STUFF? I CAN'T BELIEVE THAT THEY ALLOWED WHAT I FOUND OUT THE F**K**G '''NAZI'S 'INVENTED'' ''THIS MFB OF A DRUG YEAR'S AGO???

I NEVER HEARD OF IT UNTIL 2005 I THOUGHT IT WAS A RECENT NOT COMMONLY PRESCRIBED DRUG? AND IF I TYPED OUT WHAT'S HAPPENING TO ME ALL TOGETHER I WOULD NEED ALL MH TO MYSELF!! I WANT TO GO INJCECT THEM WITH THIS CRAP!!

AND NOW I FOUND ''ALL'' THIS OUT AND IT'S TAKEN ME YEAR'S!! MY MOTHER UNKNOWN TO US AT THE TIME WAS DYING?? AND GUESS WHAT? SHE WAS PUT ON TO ''OXYCONTIN'' FREAKING 80'+LOTS OF INSTANT RELEASE ONES AS WELL.  I WAS ON OXYCODONE 2-3 YEAR'S AND STILL COUNTING BEFORE MY MUM WAS.

ON MY MOTHERS 'DEATH CERTIFICATE' IS '''NO CAUSE OF DEATH???'''''''''''' AND THE HOSPITAL SAID ABOUT THE HIGH DOSE I WAS ON AND THE TIE I WAS ON IT AND HOW WAS I BEING GIVEN IT AT HOME??? THEY DON'T GIVE IT TO YOU AT HOME UNLESS YOU IN REAL BAD PAIN OR GOT CANCER?BEFORE MY MOTHER WAS PUT ON OXYCONTIN.

WAS TOO GRIEF STRICKEN TO NOTICE IT AND DIDN'T WANT IT HANGING AROUND AND DESTROYED IT BUT I CAN'T REMEMBER WHY BUT WE NEEDED A COPY AND MY SISTER RANG UP AND ASKED ''ME'' WHY WASN'T CAUSE OF ON THERE?

ALTHOUGH I NEVER KNEW IT WASN'T ON THERE, I NEVER LOOKED AT THE ORIGINAL I AVERTED MY EYES AWAY AND THREW IT , AS MY SISTER WAS HYSTERICAL ON THE PHONE OVER IT, I TO PUT HER MIND AT REST JUST SAID THE COPY HAD A ''MISTAKE'' AND THE REAL ONE HAD ''CANCER'' ON IT AND SHE WAS HAPPY WITH THAT.

LET THEM F*****G HAVE IT!! MY GOD MY GOD!! ALL THIS HAS BEEN KNOWN FOR YEAR'S? AND THEIR STILL PUMPING IT I TO PEOPLE?

HAD IT!! EVEN WHEN MY MOTHER HAD JUST HAD HER BREAST REMOVED SHE HAD TO PUT ''ME'' IN A WHEEL CHAIR AND GO TEARING TO THE HOSPITAL WITH ME? IN A RIGHT MESS?? AND I TOLD THEM I CAN FEEL MY MUSCLES RIPPING!! GOING DEAF!! MY VISION IS GOING AND SOME DAY'S I CAN'T SEE AT ALL!!

I AM NOW ON DAY 2 50MGS FROM 100.S? I AM GOING TO HAVE TO JUMP THIS WEEK OR I MAY NOT BE HERE NEXT WEEK? MY BP IS GONE WAY TOO LOW AND THATS AS DANGEROUS AS TOO HIGH!! A

ND PAINS DOWN MY ARM NO ENERGY CHEST PAINS BEING WOKEN UP BY WHAT FEELS LIKE HEART ATTACK SYMPTOMS? AND I KNOW WHAT THAT'S LIKE, I GOT RUSHED IN TO HOSPITAL WITH A BP OF 280 AND CLIMBING?

I NEARLY DIED A FEW TINES, DEVELOPED ''SLEEP APNEA'' SO BAD IT STOPS ME BREATHING? AND I GOT WOKEN UP BY A VOICE SHOUTING ''SUFFOCATION??? AND STOOD IN A DARK TUNNEL BUT AWARE OF AN ILLUMINATION AWAY FROM ME AND ALSO AWARE I WAS LAYING DOWN

LOOK THERE'S WAY TOO MUCH STUFF TO LIST I JUST WISH EVERYONE THAT READ'S THIS PLEASE IF YOU HAVE ANYTHING WRONG SINCE BEING ON THIS DRUG COMMENT IT BELOW THIS WE ALL GOT TO DO SOMETHING PEOPLE ARE DYING AND THE DEATH RATE IN YOUNG KIDS TO 21YRS OLD FROM THOIE DRUG IS REALLY HIGH FROM THE REGULAR DOSE THEIR PRESCRIBED???

Comments
Post a Comment
480448 tn?1426952138
by nursegirl6572, Feb 18, 2014
Dear, you're psyching yourself out.  Quit researching online.  A taper is fine, you're not going to all of a sudden have life threatening side effects after this long.  You need to take a deep breath, and get out of your head a bit.  You get yourself worked into a frenzy, and that's not good!

Avatar universal
by ROSYouralright, Feb 18, 2014
I agree with NG 1000% ! Your in information overload right now and its not good. I think you need to leave the research until you are through this and feeling well enough to process everything.
Just get through your detox babygirl! Take each symptom as it comes & deal with it. The mind is a very powerful thing & you will never get better as long as you continue believing you are getting worse...

7282682 tn?1397241335
by nonights, Feb 18, 2014
You can do this.

7282682 tn?1397241335
by nonights, Feb 18, 2014
You can do this.

Avatar universal
by crazeedoglady, Feb 04, 2016
10 years on oxycontin.  I'm a chronic pain patient and have been for over 20 yrs.  10 yrs ago they made the switch to oxy,  the last 3yrs, I was on 80mg 3x a day,  10/325 percocet 6-9 a day and oxy fast liquid . But the grace of God things aligned and I was left to detox,  not cold turkey but with only what I had in extra pills and not near enough to escape the depths of hell that was my detox,  it lasted over 2 months for a solid week I prayed to die 2 emergency room visits, one urgent care and one trip to intake for detox but only stayed a day as by then it seemed I might live.   Please don't ever play down someone's rant about oxycontin,  it truly is the most vile of pain pills,  I am struggling every day and it's been over 3 months,  I can't stand my glasses my prescription doesn't work right my vision isn't worse but it's different,  my brain misfires at will, I cry, I rage, I become a hermit that has put her own motivational notes around the house to help myself,  the pain is horrible,  I'm going all natural I WILL never take another narcotic pain pill again I will die from the pain first that is how bad the oxy is.  Tswana knows the depths of this drug as do I,  it's not from over researching, or getting stuck in your own head, it's because that's exactly how bad and dangerous oxy is.  I never abused,over used or anything other than take it just like the dr. Ordered.  I'm telling you now if there had not been divine intervention, I maybe had a couple years left to live and I'm only 52.  My life now is in shambles but I am me again at least what's left and I will not stop trying to get better. Oxycontin is a killer of people and families by association this drug should never be given to anyone who is not terminally ill period!! This has to be stopped, big pharmaceutical companies are killing, destroying people's lives so they can get rich and the patient never even dam knows it till damage is done or its to late to fix anything.   I had not sneezed in over 2 yrs, after detox it's like a receptor malfunctioned and I sneezed for over a week more than normal,  my family looked at me the first sneeze and said I don't remember you sneezing? Ya that's cuz I didn't,  oxy shuts down almost everything,  walking zombie with enough personality to pass through life and the inability to set boundaries so people take advantage of your "good nature" my biggest message here is NEVER DOWN PLAY THE LONG TERM AFTER EFFECTS OF LONG TERM HIGH DOSE OXYCONTIN USE,  just because the dr prescribed it and you weren't a junkie on the street didn't make me/you any less a junkie we just had a steady supply of the primo **** but it kills just the same.

Post a Comment